# SDR DALA2022072605130

- Difficulty date: July 25, 2022
- Submitted: July 26, 2022
- Operation: Air carrier
- Aircraft: N377DA
- Make and model: Boeing 737832
- Aircraft serial: 29625
- Aircraft time: 71,043 hours, 28,383 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 8863496) DURING INSPECTION FOUND 2 EMERGENCY LIGHT BATTERY PACKS AT FWD CEILING PANEL PER B737 AMM 33-51. OPS CHECK GOOD.
